Vol. 29, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the rate of decay of solutions of parabolic differential equations

J. K. Oddson

Vol. 29 (1969), No. 2, 389–396
Abstract

In this paper upper and lower bounds are determined for the rate of growth or decay of solutions of parabolic equations for indefinitely increasing time. These bounds are obtained from comparison functions which are constructed systematically with the aid of elliptic extremal operators and in many cases are the best possible for the class of problems which we consider.

Mathematical Subject Classification
Primary: 35.62
Milestones
Received: 14 August 1968
Published: 1 May 1969
Authors
J. K. Oddson